# SDR 2005000003

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 79,894 hours, 12,347 cycles
- Engine: Ge CF650C2B
- Engine time: 78,922 hours, 15,930 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AT APPROXIMATELY 240 FT, NR 1 ENGINE A-LOOP LIGHT ILLUMINATED ACCOMPLISHED QRH PROCEDURES ALL OTHER ENGINE INDICATIONS NORMAL.  UPON LEVEL OFF AT FL 290 NR 1 ENG INDICATED ENG FIRE, ALL OTHER ENG INDICATIONS NORMAL.  FOUND LOOSE PNEUMATIC DUCT CLAMP AT NR 1 ENG L/P RT RECOUP TUBE ASSY RESECURED AND INSPECTED FOR OTHER DAMAGE, NONE FOUND PERFORMED HIGH POWER ENGINE RUNS.  NO DEFECTS NOTED.
